Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

ESR 44, eczema, hypothyroidism, PCOD, pain, numbness in hips, cervical problems, piles, depression, on medicines. Suggestions?

HI I M 23 YEARS YOUNG....MY ESR WESTERGREN VALUE IS 44, I HAVE ECZEMA (OF A ONE RUPEE COIN SIZE)IN LEFT FOOT SINCE 15 YEARS.... ALSO SINCE OCT.2011 I M SUFFERING FROM HYPOTHYRIODISM IN WHICH MY TSH VALUE WAS FOUND TO BE 5.97 (T3$T4 WERE NORMAL)AND I WAS ON THYROX 50 mcg FOR 8 MONTHS....RECENT REPORTS SHOW TSH VALUE OF 1.42 AND T4 VALUE OF 13.82.... I ALSO HAVE PCOD(FROM OCT.2011), DUE TO THIS CONDITION,SOME BROWN SPOTS ARE DEVELOPED ON MY THIGHS AND THEY ARE VERY ITCHY (S. TESTOSTERONE LEVEL IS NORMAL BUT FSH AND LH ARE REVERSED) FOR THIS,I WAS ON DIANE-35 AND CHROMINAC-A FOR 6 MONTHS BUT NO RESULTS AT ALL..... I M SUFFERING FROM PAIN NUMBNESS IN HIPS AND CERVICAL PROBLEMS SINCE OCT.2011. AND I HAVE EXTERNAL DRY PILES AND THEY ARE VERY PAINFUL.........PRIOR TO ALL THESE CONDITIONS, I WAS IN A DEPRESSION FOR 4-5 MONTHS.... NOW I M OUT OF DEPRESSION BUT STILL YOU CAN SEE THE EFFECTS ON ME....I M VERY MUCH TENSED PLEEEEEEEEEEEASE PLEEEEEEASE HELP ME I WILL BE MUCH MORE GREATFUL TO YOU...NOW I M ON HOMEOPATHIC MEDICINES FOR ALL THE ABOVE CONDITIONS AND ELECTROPATHY THERAPIES FOR PAINS.....ALSO ON THYROX-25 mcg FOR THYROID CONDITION......
Asked On : Tue, 31 Jul 2012
Answers:  0 Views:  63 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor